# SDR CALA2025020502206

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 108,635 hours, 14,460 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL EICAS SMOKE REST UPR DR 3. ELECTRICA L ODOR BUNK 5. RES ET DON PER FLT DECK CREW: EICAS "SMOKE REST UPR DR3" AT 5000' ON APPROACH. CABIN CREW ADJACENT TO AFT ATTENDANT OVHD REST DID NOT SMELL SMOKE. AT TAXI IN, CABIN CREW INVESTIGATED AND REPORTED FAINT ELECTRICAL ODOR AT BUNK 5. ODOR DISSIPATED. PREFORMED OHAR SMOKE DETECTOR OPERTIONAL TEST AS PER AMM TASK 26-41-50-700-800, RAN ALL SYSTEM NO ODOR NOTICED.
